# SDR DHL2003802561

- Difficulty date: November 24, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 81763
- Part serial: 30243
- Condition: Cracked
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT AFT FITTING CRACK 1.000, STA 798.000 RBL 20.  REMOVED CRACK FITTING FROM UPPER CARGO COMPT STA 798.000 RBL 20 IAW SRM 51-1-20D PG 21.  FABRICATED NEW FITTING IAW ATM 201844 AND DWG 4751820.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED AREA AND FITTING IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9.
